Contributions to the Theory of Sequential Analysis, II, III

Contributions to the Theory of Sequential Analysis, II, III
M. A. Girshick, 1946

Download

[HTML] 

Abstract

(unavailable)

BibTeX Entry

@Article{Girshick:1946-2and3,
  author =       "Girshick, M. A.",
  title =        "Contributions to the Theory of Sequential Analysis, II, III",
  journal =      "The Annals of Mathematical Statistics",
  year =         "1946",
  volume =    "17",
  number =    "3",
  pages =     "282--298",
  month =     "September",
  url = "http://www.jstor.org/stable/2236126",
  bib2html_rescat = "Bandits",
}

Generated by bib2html.pl (written by Patrick Riley ) on Fri May 16, 2014 08:38:33